# SDR ASAA0954485

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 444 hours, 121 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  PERFORMED GROUND VERIFICATION TEST PER M/M 22 31 00.  NO FAULTS NOTED.  NO HISTORY LAST 20 DAYS.  SEAMC NOTIFIED.  OPS NORMAL.
